# SDR CHQA20120709206

- Difficulty date: July 9, 2012
- Submitted: July 11, 2012
- Operation: Air carrier
- Aircraft: N382SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145624
- Aircraft time: 25,397 hours, 21,544 cycles
- Engine: Allsn AE3007A
- Engine time: 26,161 hours, 23,817 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140197
- Part serial: 4114
- Condition: Faulty
- Location: Wheel Speed
- Part time: 25,397 hours, 21,544 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT ON LANDING ROLL OUT BRAKING WAS NORMAL, BUT AFTER SEVERAL SECONDS BRAKING EFFECTIVENESS BECAME DECREASED.  MAINTENANCE REPLACED THE NR 2 WHEEL SPEED TRANSDUCER DUE TO CMC MESSAGING.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
